Erratum : On the Cech bicomplex associated with foliated structures
Annales de l'Institut Fourier, Volume 28 (1978) no. 3, p. 1.
@article{AIF_1978__28_3_0_0,
     author = {Kitahara, H. and Yorozu, S.},
     title = {Erratum : {On} the {Cech} bicomplex associated with foliated structures},
     journal = {Annales de l'Institut Fourier},
     pages = {1--1},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {3},
     year = {1978},
     doi = {10.5802/aif.713},
     zbl = {0368.57006},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.713/}
}
TY  - JOUR
TI  - Erratum : On the Cech bicomplex associated with foliated structures
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 1
EP  - 1
VL  - 28
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.713/
UR  - https://zbmath.org/?q=an%3A0368.57006
UR  - https://doi.org/10.5802/aif.713
DO  - 10.5802/aif.713
LA  - en
ID  - AIF_1978__28_3_0_0
ER  - 
%0 Journal Article
%T Erratum : On the Cech bicomplex associated with foliated structures
%J Annales de l'Institut Fourier
%D 1978
%P 1-1
%V 28
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.713
%R 10.5802/aif.713
%G en
%F AIF_1978__28_3_0_0
Kitahara, H.; Yorozu, S. Erratum : On the Cech bicomplex associated with foliated structures. Annales de l'Institut Fourier, Volume 28 (1978) no. 3, p. 1. doi : 10.5802/aif.713. https://aif.centre-mersenne.org/articles/10.5802/aif.713/

Cited by Sources: